# SDR AALA20151116007

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 50,906 hours, 24,535 cycles
- Engine: Pwa JT8D219
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9794106
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT DIVERTED, RT ENG START VLV LIGHT ILLUMINATED IN FLIGHT.  CREW SHUTDOWN RT ENG.  SINGLE ENG TIME WAS 15 MINUTES.  AN EMER LANDING WAS DECLARED.  LANDING UNEVENTFUL.  THE ACFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED MCM PROCEDURES ON MEL 80-01, DEFERRED RT ENG START VLV ON MEL PLACARD.  REPLACED RT ENG STARTER CONTROL VLV IAW AMM 80-10-02 & CLEARED MEL PLACARD.
